# SDR 6TXA2031503302023

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N251FT
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20315
- Aircraft time: 1,955 hours, 1,069 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Computer
- Part number: 975GC02Y06
- Part serial: 401
- Condition: Burned
- Location: Aft Equipment Ba
- Part time: 1,955 hours, 1,069 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT INCURRED SYSTEMS FAILURES @ FL450 WITH 6 SOULS ON BOARD, 2 PILOT, 4 PAX WRITE UP AS INCURRED BY THE PILOTS. FL450 CRUISE LEFT PFD GOES DARK AP DISENGAGES NO YD MESSAGES BUT I CAN FEEL IMMEDIATELY THAT THE AIRPLANE STARTS TO SWAY BACK AND FORTH. CAS: AMBER L BUS FAIL AMBER L PITOT HEAT FAIL AMBER STALL PROTECTION FAIL CHECKLIST BOTTOM LINE IS LAND AS SOON AS PRACTICAL.  DIVERTED TO KMCI ON THE DESCENT WE GOT AMBER L HYD TEMP HIGH
WITH TEMPERATURE RISING AND REACHING 103°C. AT THAT POINT DECLARED AN EMERGENCY AND LANDED SAFELY IN KMCI.  TECHNICIANS ACCESSED THE AIRCRAFT, INSPECTED THE LH DCPC AND NOTED SEVERE ELECTRICAL BURNING SMELL. THE TERMINALS, SPECIFICALLY T4 IN THE DCPC WAS NOTED TO BE BURNED AND THE RING TERMINAL COMPLETELY MELTED THROUGH. AT THIS TIME WE ARE UNABLE TO PROVIDE FURTHER SYSTEM INFORMATION TO BOMBARDIER DUE TO THE LACK OF ELECTRICAL POWER APPLICATION ON THE AIRCRAFT. WE WILL BE REPLACING THE ENTIRE DCPC ALONG WITH THE FULL LENGTHS OF WIRING FOR T4, T10 AND T9. ONCE THIS HAS BEEN COMPLETED WE CAN PROVIDE BOMBARDIER WITH THE REQUIRED DOWNLOADS TO SEE HOW THE SYSTEM HANDLED THE EVENT. THIS APPEARS TO BE LOCALIZED TO THE DCPC. UNABLE TO VERIFY THE TIGHTNESS OF THE CONNECTORS IN THE DCPC AS THEY HAVE BEEN WELDED IN PLACE. WE HAVE NO RECORD OF THIS COMPONENT EVER BEING REMOVED FOR ACCESS AND IT WAS THE ORIGINAL UNIT INSTALLED IN 2011 FROM THE FACTORY. BOMBARDIER BELIEVES THE HIGH HYDRAULIC TEMP COIULD BE ATTRIBUTED TO THE EXCESS HEAT GENERATED FROM THE ARCING TERMINALS AS THEY ARE POSITIONED DIRECTLY UNDER THE LH RESERVOIR.
